# SDR DALA2021070903835

- Difficulty date: July 9, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 49,877 hours, 35,042 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 907 L28-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA HAS CORROSION STA 907 FRAME SHEAR CLIP L29R - L28L "MARKED". REPLACED FRAME CLIP PER B717 SRM 53-00-06-2R PROCEDURE 2, REF NRC 353. (LP #1868907)
